A new epistemic characterization of ε-proper rationalizability

Andrés Perea, Souvik Roy. A new epistemic characterization of ε-proper rationalizability. Games and Economic Behavior, 104:309-328, 2017. [doi]

@article{PereaR17,
  title = {A new epistemic characterization of ε-proper rationalizability},
  author = {Andrés Perea and Souvik Roy},
  year = {2017},
  doi = {10.1016/j.geb.2017.04.009},
  url = {https://doi.org/10.1016/j.geb.2017.04.009},
  researchr = {https://researchr.org/publication/PereaR17},
  cites = {0},
  citedby = {0},
  journal = {Games and Economic Behavior},
  volume = {104},
  pages = {309-328},
}